# SDR FDEA201311292891

- Difficulty date: November 29, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,253 hours, 13,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR 65 - FR 66, Y 953 SEAT TRACK CORRODED CUT OUT THE DAMAGED SEAT TRACK SECTION IAW SRM 51-40-21.  MADE SEAT TRACK REPAIR PARTS IAW SRM 51-10-16 201.  HEAT TREAT THE NAS1097DD6 RIVETS IAW SRM 51-25-00.  WET INSTALLED THE SEAT TRACK REPAIR IAW SRM 51-40-21.  APPLIED CIC TO THE REPAIR IAW SRM 51-23-00.
